Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jan 28, 2010, 7:59 PM CST for Coryell County, Lampasas County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 28, 2010, 7:59 PM CST (01:59 UTC)
- Expired
- Jan 28, 2010, 11:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coryell County, TX, Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 99 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 28, 8:55 PM CST | FLASH FLOOD | 2 Ssw Lapmpasas, TX | ROAD BARRICADES GOING UP FOR SULPHUR CREEK SOUTH OF TOWN...CREEK RISING. |
| Jan 28, 8:55 PM CST | FLASH FLOOD | Gatesville, TX | SEVERAL COUNTY ROADS AND STREETS HAVE WATER OVER THEM AND ARE BARRICADED. INCLUDING COUNTY ROADS 101, 102, 106, 107, 119, 136, 174, 315, 322, 344, ARROWHEAD DR, LUTHERAN CHURCH RD, AND CACTUS DR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867
WGUS54 KFWD 290159
FFWFWD
TXC099-281-290500-
/O.NEW.KFWD.FF.W.0002.100129T0159Z-100129T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CST THU JAN 28 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CORYELL COUNTY IN NORTH CENTRAL TEXAS
LAMPASAS COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1100 PM CST
* AT 758 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
WEST OF GATESVILLE TO 6 MILES SOUTHWEST OF LAMPASAS...MOVING EAST
AT 30 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
1100 PM CST. REPORTS FROM COUNTY OFFICIALS INDICATE A NUMBER OF
LOW WATER CROSSINGS AND OTHER ROADS ARE COVERED WITH WATER AND
MORE RAIN IS ON THE WAY.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FORT GATES...COPPERAS COVE AND MOTHER NEFF STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3143 9825 3171 9770 3171 9768 3133 9742
3108 9791 3103 9793 3103 9844 3107 9849
3110 9847 3110 9852 3112 9855 3117 9853
3119 9857 3122 9858
$$2 follow-up statements
453
WGUS74 KFWD 290302
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CST THU JAN 28 2010
TXC099-281-290500-
/O.CON.KFWD.FF.W.0002.000000T0000Z-100129T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CORYELL TX-LAMPASAS TX-
902 PM CST THU JAN 28 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
LAMPASAS AND CORYELL COUNTIES...
AT 859 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 11 MILES
SOUTHWEST OF FORT GATES TO 3 MILES SOUTH OF LAMPASAS TO 29 MILES
SOUTHWEST OF LAMPASAS...MOVING NORTHEAST AT 15 MPH. RADAR INDICATES
THAT 2 TO 4 INCHES OF RAIN HAVE ALREADY FALLEN. ANOTHER 1 TO 2
INCHES WILL BE POSSIBLE THROUGH 1100 PM CST.
ROADS CROSSING SULPHUR CREEK ARE BARRICADED SOUTH OF LAMPASAS CITY.
IN CORYELL COUNTY MANY ROADS ARE CLOSED INCLUDING COUNTY ROADS 101
102 106 107 119 136 174 315 322 AND 344...ARROWHEAD DR...LUTHERAN
CHURCH RD...AND CACTUS DR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3143 9825 3171 9770 3171 9768 3133 9742
3108 9791 3103 9793 3103 9844 3107 9849
3110 9847 3110 9852 3112 9855 3117 9853
3119 9857 3122 9858
$$887
WGUS74 KFWD 290352
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CST THU JAN 28 2010
TXC099-281-290500-
/O.CON.KFWD.FF.W.0002.000000T0000Z-100129T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CORYELL TX-LAMPASAS TX-
952 PM CST THU JAN 28 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
LAMPASAS AND CORYELL COUNTIES...
AT 952 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 3 MILES WEST OF LAMPASAS...MOVING
EAST AT 15 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER ONE HALF TO ONE INCH WILL BE POSSIBLE
THROUGH 1100 PM CST. ADDITIONAL LIGHT TO MODERATE RAIN WAS FALLING
ACROSS THE WARNED AREA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3143 9825 3171 9770 3171 9768 3133 9742
3108 9791 3103 9793 3103 9844 3107 9849
3110 9847 3110 9852 3112 9855 3117 9853
3119 9857 3122 9858
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 28, 7:17 PM CST, 42 minutes earlier.
Area forecast discussion, Jan 28, 7:17 PM CST, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 717 PM CST THU JAN 28 2010 .UPDATE... PER COORDINATION WITH SPC AND TRENDS OF STORMS BEING UNDERCUT BY COOLER...MORE STABLE AIR FROM BOTH OLD OUTFLOW AND COLDER AIR LEAKING IN FROM THE NORTH...THE FEELING IS THAT THOUGH SOME ELEVATED BOWING MAY OCCUR NEAR WACO...THAT WINDS WOULD NOT BE ABLE TO MIX TO THE SURFACE. WINDS ONLY GUSTED BETWEEN 20 AND 30 MPH AT GATESVILLE WITH NO HAIL REPORTED. HOWEVER...THIS AREA REMAINS UNDER A FLASH FLOOD WATCH THROUGH 6 PM AS SOILS ARE NOW SATURATED AND LINEAR FORCING MAY RESULT IN REDEVELOPMENT AND TRAINING OF SOME HEAVIER RAINFALL OVERNIGHT. WE'LL CONTINUE TO MONITOR...AS IT APPEARS THAT NW PARTS OF THE FLASH FLOOD WATCH MAY BE ABLE TO BE REMOVED BY LATE EVENING...AS LINEAR FORCING AND BOUNDARY APPEAR TO BE MORE OVER THE SRN PORTION OF THE WATCH. NO CHANGES TO THE WINTER WX ADVISORY AREA AT THIS TIME...AS WE AWAIT NEW 00Z MODELS TO ARRIVE AND WATCH PROGRESSION OF ARCTIC FRONT AND FREEZING LINE OVERNIGHT. 05/ && .AVIATION... SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO AFFECT NORTH TEXAS BUT THE THREAT FOR THUNDER IS DECREASING AS THE EVENING PROGRESSES. HOWEVER...THERE IS STILL A THREAT FOR THUNDER AT KACT THROUGH THE EVENING HOURS AS ANOTHER LINE OF STORMS CURRENTLY IN HAMILTON AND MILLS COUNTY WILL LIKELY AFFECT THE AIRPORT LATER THIS EVENING. LIGHT TO MODERATE RAIN IS EXPECTED TO CONTINUE FOR MOST OF THE NIGHT AS THE UPPER LEVEL TROUGH REMAINS WEST OF THE REGION PROVIDING SUFFICIENT SUPPORT FOR CONTINUED RAIN/SHOWER DEVELOPMENT. THE CEILINGS AT KACT WILL REMAIN IN IFR CATEGORY THROUGH THE NIGHT...BUT THE CEILINGS THIS HOUR HAVE IMPROVED TO HIGH END MVFR IN THE METROPLEX. HOWEVER...EXPECT A LOWERING BACK INTO IFR BY 01-02Z AS THE NEXT ROUND OF RAIN MOVES IN. IT IS POSSIBLE THAT CEILINGS MAY BOUNCE AROUND TONIGHT AND WILL HAVE TO AMEND TAFS AS NEEDED FOR PROLONGED CHANGES. THE RAIN IS EXPECTED TO FINALLY TAPER OFF BETWEEN MIDDAY AND EARLY AFTERNOON FRIDAY BUT CEILINGS WILL BE SLOW TO INCREASE OUT OF MVFR BEHIND THE RAIN. IN THE METROPLEX...FREEZING DRIZZLE/LIGHT RAIN/SLEET IS STILL A POSSIBILITY IN THE LATE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY...BUT WITH TEMPERATURES FORECAST TO REMAIN RIGHT AROUND FREEZING...WILL KEEP THE MENTION OUT OF THE TAF FOR NOW UNTIL A BETTER TREND ON TEMPERATURES CAN BE REACHED. NORTH TO NORTHEAST WINDS WILL PREVAIL THROUGH THE PERIOD. 82/JLD && .PREV UPDATE... .UPDATE... PER RADAR AND EXPECTED CONVECTIVE TRENDS...HAVE TRIMMED OFF/CANCELED THOSE PARTS OF THE SEVERE WATCH 13 THAT ARE STABILIZED MOSTLY AND APPEAR TO NOT HAVE ANY SEVERE THREAT ANYMORE. WILL LINGER THE SRN AND FAR ERN PARTS OF THE WATCH WITH LOCALIZED DAMAGING WIND THREAT SILL POSSIBLE ALONG WITH THE LOCALIZED...VERY HEAVY RAINFALL. HAVE HAD SOME MINOR FLOODING. OTHERWISE...WILL LEAVE FLASH FLOOD WATCH 'AS IS' UNTIL NEXT CONVECTIVE CLUSTER JUST WEST OF THE COLORADO RIVER VALLEY MOVES THROUGH...THEN WILL RE-EVALUATE BY MID EVENING ON KEEPING THE FLASH FLOOD WATCH AROUND. MEANWHILE...ARCTIC FRONT CONTINUES TO SEEP SWD ALONG A COMANCHE... FORT WORTH...MCKINNEY...PARIS LINE AND WILL CONTINUE TO MONITOR ANY EVOLUTION OVER TO WINTER PRECIPITATION ACROSS FAR N/NW COUNTIES BY MIDNIGHT/AFTER. 05/ && .PREV DISCUSSION... /ISSUED 232 PM CST THU JAN 28 2010/ ...WINTER WEATHER ADVISORY CONTINUES FOR THE NORTHWEST. ...FLOOD FLOOD WATCH ISSUED FOR THE SOUTHWEST. IR SAT LOOPS SHOWS THE UPPER LEVEL CIRCULATION BETWEEN TUCSON AND STAFFORD IN SOUTHEAST ARIZONA. WE/VE EXPERIENCED SOME SEVERE BOW ECHOES OVER THE WESTERN CWA DUE TO A STRONG SPEED MAX PUSHING OUT OF THE BASE OF THE UPPER LOW. WE MAY SEE MORE SEVERE STORMS THROUGH MID-EVENING AND SOME ISOLATED FLOODING DOWN SOUTHWEST BEFORE THE UPPER DYNAMICS WEAKEN AND MOVE FURTHER AWAY FROM THE AREA. WE/VE ISSUED A FLASH FLOOD WATCH FOR THE SOUTHWEST 1/4 CWA FROM LATE THIS AFTERNOON THROUGH TONIGHT DUE TO STRONG WARM CONVEYOR FEED...ECHO TRAINING AND PWATS RUNNING 200+ PERCENT ABOVE NORMAL. WE HAVE NOT MODIFIED THE WSW (WINTER STORM ADVISORY) THIS AFTERNOON AS MODEL SOUNDINGS AND PRECIP TYPES CONTINUE TO INDICATE LITTLE POTENTIAL FOR SIGNIFICANT AMOUNTS OF ICE OR SNOW...ONLY HEAVY RAINFALL WHILE THE ATMOSPHERE IS ABOVE FREEZING. ONCE THE NORTHWEST COUNTIES COOL TO FREEZING OR BELOW LATE TONIGHT...THE PRECIPITATION PROCESS WILL ALSO BEGIN TO SLOW WITH ONLY LIGHT ICE ACCUMULATIONS (1/10 MAYBE UP TO 2/10S) EXPECTED. THE WINTRY MIX (FREEZING RAIN...SLEET AND MAYBE LIGHT SNOW GRAINS) WILL SLIDE DOWN THE RED RIVER VALLEY FRIDAY AND LINGER FROM GAINESVILLE TO PARIS AND SULPHUR SPRINGS FRIDAY AFTERNOON. STILL DO NOT EXPECT ANY MORE THAN 1/10 OF ICE OR SNOW IN THIS AREA. FRIDAY NIGHT THROUGH SUNDAY NIGHT WILL BE DRY WITH TEMPERATURES RUNNING UP TO 15 DEGREES BELOW NORMAL. NEAR NORMAL TEMPERATURES RETURN MONDAY THROUGH THURSDAY. THERE WILL BE A SLIGHT CHANCE OF SHOWERS DOWN SOUTH ON MONDAY...BUT A BETTER CHANCE FOR RAIN RETURNS EARLY WEDNESDAY THROUGH THURSDAY AS ANOTHER SOUTHERN STREAM MID/UPPER TROUGH MOVES THROUGH THE SOUTHERN ROCKIES. TRAVELERS HEADED NORTHWEST THROUGH NORTHEAST OF THE REGION WILL FIND ROADS IMPASSABLE FROM WEST TEXAS AND THE TEXAS PANHANDLE EASTWARD ACROSS OKLAHOMA...NORTHERN ARKANSAS AND OVER MOST OF TENNESSEE THROUGH THE WEEKEND. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 36 36 25 39 24 / 100 70 5 5 5 WACO, TX 42 42 27 44 29 / 100 70 5 5 5 PARIS, TX 39 39 24 36 22 / 100 80 5 5 5 DENTON, TX 35 35 23 39 23 / 100 70 5 5 5 MCKINNEY, TX 36 36 24 38 21 / 100 70 5 5 5 DALLAS, TX 37 37 26 38 25 / 100 70 5 5 5 TERRELL, TX 41 41 26 40 26 / 100 70 5 5 5 CORSICANA, TX 43 43 27 44 27 / 100 70 5 5 5 TEMPLE, TX 44 44 28 44 29 / 100 70 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY FOR TXZ091-092-100>102-115-116-129. FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR TXZ129-130-132- 141>145-156>159. && 82/05
Hazardous weather outlook, Jan 28, 7:31 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 731 PM CST THU JAN 28 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 731 PM CST THU JAN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. WIDESPREAD RAIN WITH AMOUNTS AVERAGING 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED THROUGH TONIGHT ACROSS AREAS SOUTH OF INTERSTATE 20...ESPECIALLY SOUTH OF A GOLDTHWAITE...WACO...ATHENS LINE...WHERE THUNDERSTORM ACTIVITY WILL BE MOST LIKELY TO CAUSE SOME LOCALIZED FLASH FLOODING. RIVER FLOODING WILL BE POSSIBLE ACROSS THE MAJORITY OF NORTH TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWEST PARTS OF NORTH TEXAS THROUGH 6 AM. FREEZING RAIN IS EXPECTED BEHIND A STRONG COLD FRONT ACROSS THE NORTHWESTERN PARTS OF NORTH TEXAS...AFTER MIDNIGHT AND TOWARD DAYBREAK FRIDAY MORNING. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ALONG AND NORTHWEST OF A CISCO TO GAINESVILLE LINE FOR POTENTIAL ICE ACCUMULATIONS IN EXCESS OF OF A TENTH OF AN INCH...ESPECIALLY ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE WINTER WEATHER ADVISORY FOR FREEZING RAIN AND FREEZING DRIZZLE WILL REMAIN IN EFFECT THROUGH MIDDAY FRIDAY. SOME VERY LIGHT ACCUMULATIONS OF ICE ON ESPECIALLY ELEVATED SURFACES ARE POSSIBLE MAINLY TO THE NORTH OF I-20 FRIDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR ANY FLASH FLOODING OR FREEZING RAIN OR DRIZZLE REPORTS TONIGHT THROUGH FRIDAY MORNING. 05/
In the hours before
Special weather statement, Jan 28, 3:08 PM CST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CST THU JAN 28 2010
TXZ118-282130-
TARRANT TX-
308 PM CST THU JAN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
TARRANT COUNTY
AT 307 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
AZLE TO 8 MILES SOUTH OF BENBROOK...MOVING EAST AT 35 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS AS THEY MOVE INTO WESTERN TARRANT COUNTY.
THESE STORMS WILL AFFECT BENBROOK AND LAKE WORTH BETWEEN 315 PM AND
330 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3298 9710 3257 9705 3255 9733 3256 9754
3299 9754 3300 9753
TIME...MOT...LOC 2107Z 273DEG 32KT 3292 9759 3256 9750Local storm report, Jan 28, 3:24 PM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CST THU JAN 28 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST 1 NW CLEBURNE 32.36N 97.41W
01/28/2010 M62 MPH JOHNSON TX TRAINED SPOTTER
INTERSECTION OF HWY 174 AND HWY 67Special weather statement, Jan 28, 3:48 PM CST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CST THU JAN 28 2010
TXZ134-145-282215-
ELLIS TX-HILL TX-
348 PM CST THU JAN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
ELLIS COUNTY
NORTHERN HILL COUNTY
AT 348 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
MANSFIELD TO 6 MILES NORTHWEST OF HILLSBORO...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CARL'S CORNER...FERRIS...
ITALY...ITASCA...MAYPEARL...MIDLOTHIAN...OAK LEAF...OVILLA...
PALMER...RED OAK AND WAXAHACHIE.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3233 9663 3209 9688 3209 9690 3208 9689
3198 9729 3228 9710 3228 9708 3255 9708
3255 9662
TIME...MOT...LOC 2148Z 269DEG 29KT 3253 9709 3208 9716Special weather statement, Jan 28, 4:16 PM CST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CST THU JAN 28 2010
TXZ134-282245-
ELLIS TX-
416 PM CST THU JAN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
ELLIS COUNTY
AT 415 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MIDLOTHIAN TO NEAR
MAYPEARL...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BARDWELL...ENNIS...
ITALY...MAYPEARL...MIDLOTHIAN...OAK LEAF...OVILLA...PALMER...RED OAK
AND WAXAHACHIE.
PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3225 9657 3224 9660 3223 9660 3212 9698
3229 9708 3255 9706 3253 9657 3225 9656
TIME...MOT...LOC 2215Z 263DEG 23KT 3247 9696 3214 9697
92Special weather statement, Jan 28, 5:08 PM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
508 PM CST THU JAN 28 2010
TXZ146-282345-
NAVARRO TX-
508 PM CST THU JAN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
NAVARRO COUNTY
AT 508 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
ENNIS TO 17 MILES NORTHWEST OF MEXIA...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...BLOOMING
GROVE...CORSICANA...DAWSON AND NAVARRO.
PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3181 9649 3182 9672 3188 9677 3200 9683
3211 9684 3233 9640 3192 9625
TIME...MOT...LOC 2308Z 255DEG 20KT 3221 9665 3181 9671
92Special weather statement, Jan 28, 5:47 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CST THU JAN 28 2010
TXZ142-143-156-290015-
HAMILTON TX-MILLS TX-LAMPASAS TX-
547 PM CST THU JAN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HAMILTON COUNTY
NORTHERN LAMPASAS COUNTY
SOUTHEASTERN MILLS COUNTY
AT 547 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
HAMILTON TO 16 MILES EAST OF SAN SABA...MOVING EAST AT 35 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS.
LAT...LON 3174 9836 3166 9781 3149 9816 3148 9815
3147 9817 3129 9806 3128 9853
TIME...MOT...LOC 2347Z 272DEG 31KT 3166 9828 3128 9845
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 7:03 PM CST | Areal Flood Advisory | FWD | Coryell, Hamilton, Lampasas, Mills | 117 min |
| Jan 28, 7:10 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 48 hr |
| Jan 28, 7:27 PM CST | River Flood Warning | FWD | Collin | 35 hr |
| Jan 28, 7:27 PM CST | River Flood Warning | FWD | Navarro | 3 days |
| Jan 28, 8:06 PM CST | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 3 hr |
| Jan 28, 9:35 PM CST | Flash Flood Warning | FWD | Bell | 5 hr |
| Jan 28, 9:49 PM CST | River Flood Warning | FWD | Dallas | 56 hr |
| Jan 28, 9:49 PM CST | River Flood Warning | FWD | Henderson, Navarro | 27 days |
| Jan 28, 10:00 PM CST | River Flood Warning | FWD | Dallas | 4 hr |
| Jan 28, 10:35 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Ellis, Hopkins, Hunt and 4 more | 3 hr |
| Jan 28, 10:59 PM CST | Areal Flood Warning | FWD | Coryell, Lampasas | 10 hr |
| Jan 28, 11:04 PM CST | Areal Flood Advisory | FWD | Falls, Limestone | 3 hr |
| Jan 28, 11:10 PM CST | River Flood Warning | FWD | Coryell | 22 hr |
| Jan 28, 11:10 PM CST | River Flood Warning | FWD | McLennan | 13 hr |
| Jan 28, 11:10 PM CST | River Flood Warning | FWD | Coryell | 69 hr |
| Jan 29, 12:17 AM CST | River Flood Warning | FWD | Hunt | 43 hr |
| Jan 29, 1:36 AM CST | Areal Flood Advisory | FWD | Hunt, Kaufman, Rains, Rockwall, Van Zandt | 3 hr |
| Jan 29, 2:19 AM CST | River Flood Warning | FWD | Lampasas | 19 hr |
| Jan 29, 3:02 AM CST | River Flood Warning | FWD | Denton | 19 hr |
| Jan 29, 3:33 AM CST | River Flood Warning | FWD | Bosque | 18 hr |
| Jan 29, 5:08 AM CST | River Flood Warning | FWD | Limestone | 49 hr |
| Jan 29, 7:48 AM CST | Areal Flood Advisory | FWD | Bosque, Ellis, Hill, Johnson, Limestone, McLennan and 1 more | 3 hr |
| Jan 29, 8:12 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 59 hr |
| Jan 29, 8:46 AM CST | River Flood Warning | FWD | Hamilton | 13 hr |
| Jan 29, 8:46 AM CST | River Flood Warning | FWD | Bosque, McLennan | 13 hr |
| Jan 29, 8:58 AM CST | Areal Flood Warning | FWD | Coryell | 7 hr |
| Jan 29, 9:18 AM CST | River Flood Warning | FWD | Delta, Hopkins | 9 hr |
| Jan 29, 9:52 AM CST | River Flood Warning | FWD | Bell | 11 hr |
| Jan 29, 11:43 AM CST | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Kaufman, Lamar and 2 more | 3 hr |
| Jan 29, 4:41 PM CST | River Flood Warning | FWD | Leon, Robertson | 4 days |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.